MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø60 NO-HOLE

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø60 NO-HOLE
Model Number 01.32.160SH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 may 2026 cup: mpact 01.32.160sh acetabular shell d 60 no-hole (k132879) lot.2507409: (b)(4) items manufactured and released on 02 june 2025.Expiration date: 15 may 2030.No anomalies found related to the problem to date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Liner: mpact 01.32.3252hct flat pe hc liner d 32/g (k103721) lot.2344538: (b)(4) items manufactured and released on 05 december 2023.Expiration date: 20 november 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Ball heads: mectacer 01.29.204 mectacer head biolox delta dia.32 12/14-s (k112115) lot.2522147: (b)(4) items manufactured and released on 15 september 2025.Expiration date: 28 august 2030.No anomalies found related to the problem.To date, 43 items of the same lot have been sold, with no similar reported events during the period of review.Stem: amistem p 01.18.414 amistem-p lat.Size4 (k173794) lot.2305076: (b)(4) items manufactured and released on 06 june 2023.Expiration date: 17 may 2028.No anomalies found related to the problem to date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
After primary surgery on (b)(6) 2025, the patient underwent revision surgery on (b)(6) 2025 due to infection.A puncture/aspiration was subsequently performed on (b)(6) 2026.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
ACETABULAR SHELL Ø60 NO-HOLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25442531
Report Number3005180920-2026-00560
Device Sequence Number5726148
Product Code LPH
UDI-Device Identifier07630030810961
UDI-Public07630030810961
Combination Product (Y/N)N
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.160SH
Device Lot Number2507409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale